Coming off SEVERE tramadol addiction?
- 25 Oct 2011 by THE GAP
- 1 Jan 2013
- tramadol, withdrawal, addiction
I am absolutely terrified about my withdrawal when/if I get off tramadol. Two years ago, I started out taking 2-4 a day. I'm now up to about 50 a day.I wish to God that was an exaggeration.
I bought a 180 pill 50mg script and they accidentally gave me TWO bottles for a total of 360. It lasted me 8 days.
I HAVE to get off this drug, but I am terified that it will literally kill me. I can get back down to 3-4 a day, but it will take me a good six months to get there.
Am I crazy on the timeframe to quit?
Hi THE GAP,
Tram WD is best done slow!! The slower the better. Seizures are a possibility when abusing and going too fast off of Tramadol. Have you had a seizure yet?
That is one huge amount you are taking (but you know that already) and you must be ever so careful !!
Please, see a doc and be honest about your situation so you can safely get off of these devils. They are much more addictive than what doc's originally thought, so please please, easy does it !!
Best wishes and come back here for support if you need it!!
Please take Sweet lemon's advice,wean yourself off tramadol slowly,you dont want to go into seizures or major withdrawel so slowly does it!
You made the first step in seeking help,so stick with it,you can do this,just take it slowly!
Best of luck with it.
We're here to help and encourage anyway we can!
Yes, I totally agree with sweet lemon. If you have enough pills do a slow taper. Calculate what 5% of your dose is and cut down by that much. In 2 weeks do that again. I mean calculate what 5% of your dose is and cut down by that much. Once again, stay at the new dose for 2 weeks, and again calculate 5% of your dose. I'm telling you to taper every 2 weeks. But if you can’t handle it go to 3 or 4 weeks, provided you have enough pills to do it with. Some doc's want you to taper by bigger amounts and more often. Try to never cut down by more than 10%, and try to not let them make you cut down once a week.
Im actually going through the same thing. i just decrease my intake by 1/2 every week and its going pretty good. i dont even feel different. the only thing is i have a hard time staying asleep but that might not be related. you can do it!!
Hi The Gap,
I think slow is the way to go. I know you wrote this some time ago, how is it going? I am kind of in the same boat. My path is riddled with alot of guilt also because of this addiction. I started taking them 5 years ago due to a shoulder injury and now cant seem to stop them to save my life. I can function on less but if I have access I take more. My husband suspects because I have tried quitting twice before but I am scared to tell him because I no longer have a script and he says he will turn me in and take our children. I still function and work daily but if I have less, I feel bad.
The addiction itself is killing me, not to mention the guilt of being a bad mother and wife and person all around. I want to try to quit again and it looks like I will be doing a quick weening as my supply is down and i have no way to replenish it. I hope you are doing well, and if you are not, I certainly understand. I would love any help anyone could give me in the way of advice and/or just encouragement that I will get through this. Thanks in advance!
i dont know how you are alive now
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Dec 2010 • 2 answers
Posted 17 Jul 2011 • 2 answers
Posted 15 Aug 2011 • 8 answers
Posted 29 Dec 2011 • 2 answers
Posted 20 Oct 2016 • 0 answers